Depo provera and bleeding

Common Questions and Answers about Depo provera and bleeding

depo-provera

Avatar n tn I began Depo Provera injections May 2007, I've had 3 injections and bled constantly since the first. I have decided to cease injections as I cannot deal with the bleeding. I'm due to 'come off' the depo on Jan 15th 2008. I'm worried that i will continue to bleed, any idea on what might happen?
Avatar n tn You can get irregular bleeding when you first start the Depo-Provera, but if you have never had this heavy bleeding before you should consult your doctor as soon as possible. They can check some hormones and examine you to make sure everything is OK.
Avatar n tn I got depo provera about a month and a half ago. The last 2 weeks I have had extreme cramps in my abdomine and lower back. I have also had none stop bleeding for about 2 weeks. It is not spotting it like a full on period. Is this normal or should I go to my doctor?
Avatar f tn I would definitely talk to your doctor about. Although menstrual irregularities are common with depo bleeding for 3 weeks at a time isn't too good probably. Make sure that you mention it to your gyn. I was on that for 2 years and then chose to go back to the pill..it caused me loads of problems..
Avatar n tn I am on Depo provera I got my first injection in February and my second in May I was due for a 3rd injection in August but did not get it until the end of September and I was bleeding when I went in now I think in pregnant what effects would the depo have.
Avatar n tn depo provera effects every one different. when i was on it, it stopped my af all together. however when my mother in law went on it she had af for an entire month. you long bleeding could be your body trying to clear out your system from delivery. if it persists give the doc a call and ask. there are no stupid questions.
Avatar f tn I went back on Depo after that child and took my last shot this time in April. I havent stopped bleeding since! Im gettting so upset and I wanna know when it will end! Its been 8 months!
Avatar m tn I just went to the GYN and got my annual pelvic exam and my first shot of depo and so far everything has been okay. However, once I didn't get my period I started to worry and I took a pregnancy test just in case and it did come out negative. But I'm still freaking out since I am only 18 and really do not want to be pregnant. So is it normal to be late for your period after getting the shot? or should I take another test? Thanks.
Avatar f tn hi i got the depo injection last august but never got another one again becuse of the bleeding and pain i experienced. i still have not gotten my period back. im not pregnant but we are trying im really worried about it and have heard that i could have got POS (poly Ova Syndrome) but thats just word of mouth that you can get this from the needle.
Avatar f tn It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Avatar f tn I have been on the Depo Provera shot for more than 5 years now. I read that the recommended amount of time that a young woman should be on Depo is only 2 years. I am 20 now and I have been on it since I was 15. I have tried to come off of it once. I bled for about 3 weeks and then got back on it. Currently I have all kinds of pain. Back, kness, neck, arms, and I have migraines. I read about a calcium deficiency when doing research about Depo Provera.
Avatar n tn I´ve been taking depo provera every 11 weeks for the last 10 years. I have not had a period for the entire time. I am going to be 30 years old in October and have decided that I want to have a baby with my boyfriend. Will my level of fertility or chances of pregnancy be affected because of the prolonged use of this drug. I hear 3 years is considered prolonged- I´ve been on it for 10.
Avatar n tn * antibiotics DO decrease the effect of any birth control, whether it is oral, topical, or by injection. * bleeding can and does occur during pregnancy, and esp. w/ Depo * pregnancy can and does occur during Depo, and can cause some defects to growing fetus * DEPO CAN DECREASE THE HCG LEVELS There are many more side effects you can experience, so please go to the site and read the facts, not the rumors you hear. www.depoprovera.
Avatar f tn i have tried everything, from lupron, to laparoscopies, to yaz, to smoking marijuana - currently i am on Depo Provera and have been for the past year and a half. I am noticing a lot of side affects from this as time goes on, and unfortunately for me this has been the only thing that even remotely helps, and i still have a lot of pain.
505995 tn?1211554807 Has anyone ever been on the depo provera shot before? If so how did it go for you?
Avatar n tn I've been on Depo Provera for 3 years now and I never get my period. I am sexually active but always have had regular clear discharge. For about 5 days I've been having light brown discharge. I didn't know if this has happened to anyone else or if anyone knows what this could mean?
Avatar f tn I have been on Depo-provera for nearly two months now, and have been on several other birth controls to try and regulate my period. None of the pills ever worked, I continued to bleed irregularly with heavy blood flow, and periods lasting up to 8 weeks. My doctor and I tried LUPRON to stop my periods, and it worked well for about six months. Due to insurance refusing to pay, I switched to Depo-Provera. I started bleeding two weeks ago, with all the sypmtoms of a regular period.
Avatar n tn It can sometimes take months and months to get a cycle back after stopping Depo. You may have irregular bleeding and spotting for quite a while, or nothing at all for quite a while. If you are sexually active and not using any birth control now, take a HPT about every 2-3 weeks until you either get your period back, or get a positive. That's about all you can do at this point. If this keeps up, you should ask your doctor what to do. Are you wanting to be pregnant? I'm assuming so.
Avatar f tn I had had baby in Sept 04 and then went on Depo Provera a month later. A year later I started getting manic depressant and just didnt feel right. This was the second time that this happened to me on Depo Provera so I immediately went off. I let my system clean out for a month and then went onto Lo Ovoral pills and into the 8th day of the second pack I started to get these horrible migraines. I have never been sickly or have had headhaches in my life.
Avatar n tn I was on the Depo Provera shot for about a year and I recently got off of it. During the last trimester I was on it, I did not get my period at all. Since I've been off of it I have been spotting constantly and recently the bleeding has gotten really heavy. Since the heavy bleeding, I've been experiencing cramps and lost of appetite. Is this a normal side effect from getting off of the birth control? What else could cause this cotinuous bleeding?
Avatar n tn The docotors believe I may have a progesterone problem due to Depo Provera. I was on Depo for 6 years and went off the shot in Sept. Does anyone know if the effects of this shot can linger and cause lower progesterone levels?
Avatar n tn I was on Depo Provera for about 8 years when my husband and I decided to try for another baby. I received my last injection in September 2006. I was pregnant by March 07 but miscarried at 5 weeks. We waited until December to try again and just miscarried that one at 9 weeks. After having 2 healthy children with no pregnancy complications, I am led to believe that this is an effect of the Depo injections.
Avatar n tn I gave birth six months ago and had just started Depo Provera. I started bleeding for 5 months stopped for three days started again for one week stopped again for three days and well started again and never ended. Could this be from the shot or something else?
Avatar n tn the first time I started on a tuesday, took my last pill on saturday night and started my period on wednesday...the period is like a normal period and I didn't have alot of cramps, it was like a normal period except that I had to take pills to induce it..this time I started my pills on friday night and took the last one on wednesday morning...so far no period yet but I have been cramping a little so I know that it will be here within a day or two...
Avatar f tn Hello and hope you are doing well. It is common to have irregular bleeding and/or prolonged bleeding with depo use. This side effect is usually common during the first 3 months of use. If the bleeding is heavy and prolonged it can result in anemia and weakness. It is best to discuss with your doctor about this irregular or prolonged bleeding on Depo Provera .A complete medical evaluation may be necessary if the symptoms are severe and persistent. I sincerely hope it helps. Take care and regards!
11617287 tn?1419877560 I've only been on the shot since October 2014 and i'm new to this my bf ejaculated in me and i took plan b not having trust in the birth control shot and the bleeding has been on and off ever since is this normal help?